# SDR UIAA07012

- Difficulty date: August 5, 2007
- Submitted: August 7, 2007
- Operation: Air carrier
- Aircraft: N17926
- Make and model: Doug MD-90-30
- Aircraft serial: 53567
- Aircraft time: 20,548 hours, 21,165 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Nlg
- Part time: 120 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

BOTH NOSE TIRES EXPLODED AFTER LANDING AT TAXI SPEED WHEN VACATE R/W.2. IAW ND MANUAL MDC93K0393 PART 08 PERFORM NDI/FPI FOR NLG AXLE , NO CRACK WAS FOUND IAW AMM 32-42-01 RPL BOTH NOSE WHEEL/ TIRE ASSY AND SVC TIRE PRESS TO 155 PSI.3.  A/C BACK SVC.
